Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Three-dimensional spatiotemporal optical solitons in nonlocal nonlinear media

Autor
Mihalache, D.; Mazilu, D.; Lederer, F.; Malomed, B.; Kartashov, Y.V.; Crasovan, L.; Torner, L.
Tipus d'activitat
Article en revista
Revista
Physical review E: statistical, nonlinear, and soft matter physics
Data de publicació
2006-01
Volum
73
Pàgina inicial
25601
Pàgina final
25604
DOI
https://doi.org/10.1103/PhysRevE.73.025601 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/99887 Obrir en finestra nova
URL
http://journals.aps.org/pre/abstract/10.1103/PhysRevE.73.025601 Obrir en finestra nova
Resum
We demonstrate the existence of stable three-dimensional spatiotemporal solitons (STSs) in media with a nonlocal cubic nonlinearity. Fundamental (nonspinning) STSs forming one-parameter families are stable if their propagation constant exceeds a certain critical value that is inversely proportional to the range of nonlocality of nonlinear response. All spinning three-dimensional STSs are found to be unstable.
Citació
Mihalache, D., Mazilu, D., Lederer, F., Malomed, B., Kartashov, Y.V., Crasovan, L., Torner, L. Three-dimensional spatiotemporal optical solitons in nonlocal nonlinear media. "Physical review E: statistical, nonlinear, and soft matter physics", Gener 2006, vol. 73, p. 25601-25604.
Grup de recerca
FOTONICA - Grup de Recerca de Fotònica

Participants

  • Mihalache, Dumitru  (autor)
  • Mazilu, D  (autor)
  • Lederer, F  (autor)
  • Malomed, B A  (autor)
  • Kartashov, Yaroslav V.  (autor)
  • Crasovan, L C  (autor)
  • Torner Sabata, Lluis  (autor)